# SDR SWAA980794

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EMERGENCY LIGHT AT BETWEEN AISLE'S 2-3 FLASHING WHEN TURN ON.  REMOVED AND REPLACED BATTERY PACK PER BOEING MM, AND OPS CHECK GOOD.
